# SDR ASAA2015021910719

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,188 hours, 5,771 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM APPREARS TO HAVE LOCKED UP.   NO SAT PROMPT DISPLAYED ON MCDU MENU PAGE. ACFT GROUNDED.  ACCOMPLISHED QRH.  OPS NORMAL.
